# SDR CALA2012031900196

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 45,179 hours, 8,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112N61011
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON RT WING OUTBOARD OF RT ENG PYLON AFT FUEL PANEL 641AB.  REMOVED FOR MAINTENANCE.  INSTALLED FUEL PANEL 641AB PER AMM28-11-01-404-005.  OK TO CLOSED REF L/P 4572116 FOR LEAK CHECK.
